Meds, Mind, Body & Benefits > Nutrition & HIV

Energy deficiency

(1/1)

thepostergirl:
I'm currently taking Stribild and I'm not sure if it's the meds or the hiv positive diagnosis that keeps me exhausted all of the time. I'm also on Adderall for ADD and the Adderall is the only thing that gives me any energy to get up and be productive but I have tics and shakes with the Adderall and I'd like to limit the amount of that that I take. I know B-complex is a good vitamin for energy but is there maybe something else that would help more than that to give me energy to get through my days without supplementing it with my stimulant?

mecch:
You started the HAART last fall?
Were you tired back then too, or is this new that your energy has disappeared?
I remember you said you have great CD4, right?  Are you undetectable now?  What about the other drugs (fun, street, etc.) you said you took?  Is adderall the only other drug now, besides the HAART?
Have you had any check to see if you are depressed?

I have had a good experience with my ADD medicine now for over a year. It still picks me up and I haven't needed to increase dosage...  Also, its extended release.

Who gave you the adderall?  Maybe get your doctor on board to figure out a solution for the energy.....  Shrink if possible.

thepostergirl:
Mecch,
        I'm feeling much better now and my doctor also figured out why I was having "tics". I had akithisia (the inability to stay still) and it's caused by my anti-psychotic medication for bi polar... so we added cogentin and I haven't had anymore tics or shakes. I've been sleeping much better than in recent and old past and being able to sleep well has given me more energy than I did have. I still take Adderall for my ADD and everything is well now. Thanks for your comment.

Navigation

[0] Message Index

Go to full version